# SDR ABXA20251024280

- Difficulty date: October 24, 2025
- Submitted: October 26, 2025
- Operation: Air carrier
- Aircraft: N651GT
- Make and model: Boeing 767231
- Aircraft serial: 22570
- Aircraft time: 91,438 hours, 28,272 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Blowout Panel
- Part number: 114T142052
- Part serial: BN226688
- Condition: Missing
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BLOWOUT PANEL 611KB WAS MISSING UPON AIRCRAFT ARRIVAL INTO LAX.  RT BLEED DUCT LEAK CAUTION MESSAGE IN CLIMB OUT AND DUCT LEAK DESCRETE LIGHT . INSPECTED AND FOUND LEADING EDGE TAI DUCT BLOWN.  REMOVED AND REPLACED DUCT SECTION OF RH WING LE IAW AMM 36-11-01. PERFORMED INSPECTION CHECKS FOR LEAKS IAW AMM 36-11-01 NO LEAKS NOTED.  OPS GOOD. INSTALLED SERVICABLE RT PRESSURE RELIEF WING LE PANEL (611KB) IAW AMM 57-91-57. A/C OK FOR SERVICE.
